# SDR REXA2016081301631

- Difficulty date: August 13, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM HAS FOUR SHEARED RIVETS AT LBL 12 AND CORROSION.    REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
